Interpolation manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 11 (1984) no. 2, p. 177-211
@article{ASNSP_1984_4_11_2_177_0,
     author = {Saerens, Rita},
     title = {Interpolation manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {2},
     year = {1984},
     pages = {177-211},
     zbl = {0579.32023},
     mrnumber = {764942},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_2_177_0}
}
Saerens, Rita. Interpolation manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 11 (1984) no. 2, pp. 177-211. http://www.numdam.org/item/ASNSP_1984_4_11_2_177_0/

[1] W.G. Bade - PH.C. Curtis, Embedding theorems for commutative Banach algebras, Pacific J. Math., 18 (1966), pp. 391-409. | MR 202001 | Zbl 0156.37002

[2] E. Bishop, A general Rudin-Carleson theorem, Proc. Amer. Math. Soc., 13 (1962), pp. 140-143. | MR 133462 | Zbl 0101.08807

[3] D. Burnsjr. - E.L. Stout, Extending functions from submanifolds of the boundary, Duke Math. J., 43 (1976), pp. 391-404. | MR 414936 | Zbl 0328.32013

[4] J. Chaumat - A.-M. Chollet, Ensembles pics pour A∞(D), Ann. Inst. Fourier (Grenoble), 29, 3 (1979), pp. 171-200. | Numdam | Zbl 0398.32004

[5] E.M. Čirka, The theorems of Lindetöf and Fatou in C n, Math. USSR-Sb., 21 (1973), pp. 619-639. | Zbl 0297.32001

[6] E.M. Čirka - G.M. Henkin, Boundary properties of holomorphic functions of several complex variables, J. Soviet Math., 5 (1976), pp. 612-687. | MR 477155 | Zbl 0375.32005

[7] A.-M. Chollet, Carleson sets in Cn, n ≽ 1; Aspects of Contemporary Complex Analysis, Academic Press, London (1980), pp. 119-136. | Zbl 0493.32019

[8] A.M. Davie - B.K. Øksendal, Peak interpolation sets for some algebras of analytic functions, Pacific J. Math., 41 (1972), pp. 81-87. | MR 310293 | Zbl 0218.46050

[9] T. Duchamp, The classification of Legendre immersions, Ann. Inst. Fourier (Grenoble), to appear.

[10] Fr. FORELLI, Measures orthogonal to polydisc algebras, J. Math. Mech., 17 (1968), pp. 1073-1086. | MR 223893 | Zbl 0157.44502

[11] J.E. Fornaess - B.S. Henriksen, Characterisation of global peak sets for A∞(D), Math. Ann., 259 (1982), pp. 125-130. | Zbl 0489.32010

[12] J. Globevnik, Peaks sets for polydisc algebras, Michigan Math. J., 29 (1982), pp. 221-227. | MR 654482 | Zbl 0477.32015

[13] J. Glovebnik, Norm preserving interpolation sets for polydisc algebras, Math. Proc. Cambridge Philos. Soc., 91 (1982), pp. 291-303. | MR 641530 | Zbl 0484.32006

[14] M. Hakim - N. Sibony, Ensembles pics dans des domaines strictement pseudoconvexes, Duke Math. J., 45 (1978), pp. 601-617. | MR 507460 | Zbl 0402.32008

[15] G.M. Henkin - A.E. Tumanov, Interpolation submanifolds of pseudoconvex domains, Translations Amer. Math. Soc., 115 (1980), pp. 59-69. | Zbl 0455.32009

[16] B.S. Henriksen, A peak set of Hausdorff dimension 2n - 1 for the algebra A (D) in the boundary of a domain D with C∞-boundary in Cn, Math. Ann., 259 (1982), pp. 271-277. | Zbl 0483.32011

[17] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs, 1962. | MR 133008 | Zbl 0117.34001

[18] S.G. Krantz, Boundary values and estimates for holomorphic functions of several complex variables, Duke Math. J., 47 (1980), pp. 81-98. | MR 563368 | Zbl 0431.32004

[19] S.G. Krantz, Function Theory of Several Complex Variables, John Wiley & Sons, New York, 1982. | MR 635928 | Zbl 0471.32008

[20] K.R. Lucas, Submanifolds of Dimension n-1 in εn with Normals Ssatisfying a Lipschitz Condition, Studies in Eigenvalue problems, Technical Report 18, University of Kansas, 1957.

[21] G. Lumer, Algèbres de Fonctions et Espaces de Hardy, Lect. Notes Math., 75, Springer-Verlag, Berlin, 1968. | MR 246128 | Zbl 0184.35804

[22] A. Nagel, Smooth zero sets and interpolation sets for some algebras of holomorphic functions on strictly pseudoconvex domains, Duke Math. J., 43 (1976), pp. 323-348. | MR 442284 | Zbl 0343.32016

[23] A. Nagel and W. Rudin, Local boundary behavior of bounded holomorphic functions, Canad. J. Math., 30 (1978), pp. 583-592. | MR 486595 | Zbl 0427.32006

[24] R.M. Range - Y.-T. Siu, Ck -approximation by holomorphic functions and ∂-closed forms on Ck-submanifolds of a complex manifold, Math. Ann., 210 (1974), pp. 105-122. | Zbl 0275.32008

[25] W. Rudin, Function Theory in Polydiscs, W. A. Benjamin, New York, 1969., | MR 255841 | Zbl 0177.34101

[26] W. Rudin, Peak-interpolation sets of class C1, Pacific J. Math., 75 (1978) pp. 267-279. | MR 486630 | Zbl 0383.32007

[27] W. Rudin, Holomorphic Lipschitz functions in balls, Comment. Math. Helv., 53 (1978), pp. 143-147. | MR 486596 | Zbl 0391.32001

[28] W. Rudin, Function Theory in the Unit Ball of Cn, Springer-Verlag, New York, 1980. | MR 601594 | Zbl 0495.32001

[29] R. Saerens, Interpolation manifolds (thesis), University of Washington, 1983.

[30] E.M. Stein, Boundary values of holomorphic functions, Bull. Amer. Math. Soc., 76 (1970), pp. 1292-1296. | MR 273055 | Zbl 0211.10202

[31] E.M. Stein, Boundary Behavior of Holomorphic Functions of Several Complex Variables, Mathematical Notes, Princeton University Press, Princeton, 1972. | MR 473215 | Zbl 0242.32005

[32] E.M. Stein, Singular integrals and estimates for the Cauchy-Riemann equations, Bull. Amer. Math. Soc., 79 (1973), pp. 440-445. | MR 315302 | Zbl 0257.35040

[33] E.L. Stout, The Theory of Uniform Algebras, Bogden & Quigley, Tarrytownon-Hudson, 1971. | MR 423083 | Zbl 0286.46049

[34] E.L. Stout, On the multiplicative Cousin problem with bounded data, Ann. Scuola Norm. Sup. Pisa. Cl. Sci., 27 (1973), pp. 1-17. | Numdam | MR 367282 | Zbl 0261.32008

[35] E.L. Stout, Hp- functions on strictly pseudoconvex domains, Amer. J. Math., 98 (1976), pp. 821-852. | MR 422685 | Zbl 0341.32013

[36] E.L. Stout, Interpolation manifolds; Recent Developments in Several Complex Variables, Princeton University Press, Princeton (1981), pp. 373-391. | MR 627769 | Zbl 0486.32010

[37] E.L. Stout, Dimension of peak-interpolation sets, Proc. Amer. Math. Soc., 86 (1982), pp. 413-416. | MR 671206 | Zbl 0502.32012

[38] B.A. Taylor - D.L. Williams, The peaks sets of Am, Proc. Amer. Math. Soc., 24 (1970), pp. 604-606. | MR 255828 | Zbl 0187.38602

[39] A.E. Tumanov, A peak set for the disc algebra of metric dimension 2.5 in the three dimensional unit sphere, Math. USSR-Izv., 11 (1977), pp. 353-359. | Zbl 0379.46048

[40] B.M. Weinstock, Zero-sets of continuous holomorphic functions on the boundary of a strongly pseudoconvex domain, J. London Math. Soc., 18 (1978), pp. 484-488. | MR 518233 | Zbl 0413.32008